# SDR ASAA0741980

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 48,896 hours, 28,186 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Lubrication
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN COCKPIT, FLT ATTENDANTS REPORTED ODOR AND HAZE IN FWD GALLEY PAX PORTION AND IN AFT GALLEY.  FAN LUB ACCOMPLISHED ON NR 2 ENG JUST PRIOR TO THIS FLIGHT.  FOUND RESIDUAL LUBE MATERIAL ON FAN BLADES BOOSTER COMP AND IGV'S.  CLEANED OFF EXCESS LUBRICANT.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING PER ASA MM 05-60-00 AND BURN OUT PROCEDURE PER AMM 21 00 01.
